# SDR N6WA20131210001

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 22,673 hours, 15,543 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING INDICATION OF NOSE GEAR.  DEFERRED LANDING GEAR RETRACTION SYS IAW MEL 32-30-01 CAT C.  FERRIED ACFT TO STL FOR REPAIR.
